# SDR HNAA0100014

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N915HA
- Make and model: Dhav DHC8102
- Aircraft serial: 069
- Aircraft time: 37,700 hours, 43,385 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Tolerance
- Location: Aileron Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON RELEASE OF AUTO PILOT, NOTED ROLL CONTROL VERY STIFF, SEEMS TO REDUCE WITH REDUCTION IN AIR SPEED.  INSPECTED AILERONS AND ROLL SPOILERS, FOUND AILERON CONTROL CABLE TENSIONS OUT OF LIMITS.  RE-TENSIONED CABLES.  EVALUATION FLIGHT SATISFACTORY.
